Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A class of singular neutral-differential systems


Authors: W. J. Fitzpatrick and L. J. Grimm
Journal: Proc. Amer. Math. Soc. 65 (1977), 113-116
MSC: Primary 34K05; Secondary 47B30
MathSciNet review: 0463613
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Noetherian operator theory is used to prove an existence theorem for a singular functional-differential system. An analogue of the standard existence and uniqueness results at an ordinary point follows as a corollary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K05, 47B30

Retrieve articles in all journals with MSC: 34K05, 47B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0463613-4
PII: S 0002-9939(1977)0463613-4
Keywords: Singular points, neutral-differential equations, holomorphic solutions
Article copyright: © Copyright 1977 American Mathematical Society